# SDR DALA2023012500623

- Difficulty date: January 24, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 77,336 hours, 10,182 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3309 CORROSION RIGHT I/B SEAT TRACK RBL 48 BETWEEN FRAME 73A AND 74. CORRECTIVE ACTION: REMOVED AND REPLACED PER A330 SRM 51-72-11. (2598150)
